Alert archive / North Carolina / Frost Advisories in 2006
Frost Advisory 2, NWS Raleigh, NC
NWS Raleigh, NC issued this frost advisory at Oct 13, 2006, 4:24 AM EDT for 24 counties in North Carolina. It took effect at Oct 14, 2006, 3:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2006, 4:24 AM EDT (08:24 UTC)
- In effect from
- Oct 14, 2006, 3:00 AM EDT
- Expired
- Oct 14, 2006, 7:59 AM EDT
- In force
- 5 hr
- Issued by
- NWS Raleigh, NC
All 24 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 56 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1784 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KRAH 130824 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 424 AM EDT FRI OCT 13 2006 ...SCATTERED FROST POSSIBLE IN THE NORTHWEST PIEDMONT LATE TONIGHT... NCZ007-021>023-038-039-132015- /O.NEW.KRAH.FR.Y.0002.061014T0600Z-061014T1100Z/ PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...LEXINGTON...ASHEBORO 424 AM EDT FRI OCT 13 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT SATURDAY. THE COMBINATION OF CHILLY LOW TEMPERATURES IN THE MID 30S... AND LIGHT TO NEARLY CALM WINDS... IS LIKELY TO RESULT IN SCATTERED FROST IN THE NORTHWEST PIEDMONT TONIGHT... PRIMARILY OUTSIDE OF THE URBAN AREAS OF THE TRIAD. THE RISK OF FROST WILL BE GREATEST IN LOW AND SHELTERED AREAS... WHERE TEMPERATURES COULD BOTTOM OUT BRIEFLY IN THE LOWER 30S JUST BEFORE DAYBREAK. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING THEM INSIDE TONIGHT. $$ HARTFIELD
3 follow-up statements
000 WWUS72 KRAH 131914 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 314 PM EDT FRI OCT 13 2006 ...A FROST ADVISORY IS IN EFFECT FOR MUCH OF THE PIEDMONT AND THE NORTHERN COASTAL PLAIN LATE TONIGHT INTO EARLY SATURDAY MORNING... NCZ008>011-024>028-040-041-043-073>076-083-084-141200- /O.EXB.KRAH.FR.Y.0002.061014T0700Z-061014T1200Z/ GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-CHATHAM-WAKE-WILSON-STANLY-MONTGOMERY-MOORE-LEE-ANSON- RICHMOND- INCLUDING THE CITIES OF...OXFORD...HENDERSON...WARRENTON... ROANOKE RAPIDS...CHAPEL HILL...DURHAM...LOUISBURG...NASHVILLE... ROCKY MOUNT...PITTSBORO...RALEIGH...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...WADESBORO...ROCKINGHAM 314 PM EDT FRI OCT 13 2006 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY. THE COMBINATION OF CHILLY LOW TEMPERATURES IN THE MID 30S...A CLEAR SKY...AND LIGHT WINDS IS LIKELY TO RESULT IN SCATTERED FROST TONIGHT. THE RISK OF FROST WILL BE GREATEST IN RURAL...LOW AND SHELTERED AREAS...WHERE TEMPERATURES COULD BOTTOM OUT BRIEFLY IN THE LOWER 30S AROUND DAYBREAK. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING THEM INSIDE TONIGHT. AREAS OF FROST ARE POSSIBLE AGAIN EARLY SUNDAY MORNING...SO STAY TUNED TO THIS STATION FOR THE LATEST WEATHER INFORMATION. $$ NCZ007-021>023-038-039-141200- /O.EXT.KRAH.FR.Y.0002.061014T0700Z-061014T1200Z/ PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...LEXINGTON...ASHEBORO 314 PM EDT FRI OCT 13 2006 ...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT OVERNIGHT...FROM 3 AM TO 8 AM EDT SATURDAY. THE COMBINATION OF CHILLY LOW TEMPERATURES IN THE MID 30S...A CLEAR SKY...AND LIGHT WINDS IS LIKELY TO RESULT IN SCATTERED FROST TONIGHT...PRIMARILY OUTSIDE OF THE URBAN AREAS OF THE TRIAD. THE RISK OF FROST WILL BE GREATEST IN RURAL...LOW AND SHELTERED AREAS...WHERE TEMPERATURES COULD BOTTOM OUT BRIEFLY IN THE LOWER 30S JUST BEFORE DAYBREAK. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING THEM INSIDE TONIGHT. AREAS OF FROST ARE POSSIBLE AGAIN EARLY SUNDAY MORNING...SO STAY TUNED TO THIS STATION FOR THE LATEST WEATHER INFORMATION. $$ DJF
000 WWUS72 KRAH 140803 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 403 AM EDT SAT OCT 14 2006 ...A FROST ADVISORY IS IN EFFECT FOR MUCH OF THE PIEDMONT AND THE NORTHERN AND CENTRAL COASTAL PLAIN THIS MORNING AND AGAIN SUNDAY MORNING... NCZ007>011-021>028-038>041-043-073>076-083-084-141200- /O.NEW.KRAH.FR.Y.0003.061015T0700Z-061015T1200Z/ /O.CON.KRAH.FR.Y.0002.000000T0000Z-061014T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-WILSON-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...WILSON...ALBEMARLE...TROY...SOUTHERN PINES...SANFORD... WADESBORO...ROCKINGHAM 403 AM EDT SAT OCT 14 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. THE COMBINATION OF CHILLY TEMPERATURES EARLY THIS MORNING IN THE MID 30S...CLEAR SKIES AND LIGHT WINDS WILL LIKELY RESULT IN SCATTERED FROST THROUGH 8AM. THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST ADVISORY AGAIN FOR LATE TONIGHT THROUGH EARLY SUNDAY MORNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY. THE COMBINATION OF SLIGHTLY COLDER TEMPERATURES IN THE LOWER 30S OVER THE PIEDMONT AND MID 30S IN THE COASTAL PLAIN...CLEAR SKIES...AND LIGHT WINDS WILL RESULT IN SCATTERED TO WIDESPREAD FROST AGAIN LATE TONIGHT THROUGH EARLY SUNDAY MORNING. THE RISK OF FROST WILL BE GREATEST IN RURAL...LOW AND SHELTERED AREAS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING THEM INSIDE TONIGHT. $$ NCZ042-077-141615- /O.NEW.KRAH.FR.Y.0003.061015T0700Z-061015T1200Z/ JOHNSTON-HARNETT- INCLUDING THE CITIES OF...SMITHFIELD...LILLINGTON 403 AM EDT SAT OCT 14 2006 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST ADVISORY FOR HARNETT AND JOHNSTON COUNTIES FOR LATE TONIGHT THROUGH EARLY SUNDAY MORNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY. LOWS TONIGHT WILL FALL INTO THE MID 30S AND SCATTERED FROST IS LIKELY FROM 3 AM THROUGH 8 AM SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING THEM INSIDE TONIGHT. $$
000 WWUS72 KRAH 141159 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 759 AM EDT SAT OCT 14 2006 ...A FROST ADVISORY IS IN EFFECT FOR MUCH OF THE PIEDMONT AND THE NORTHERN AND CENTRAL COASTAL PLAIN EARLY SUNDAY MORNING... NCZ007>011-021>028-038>041-043-073>076-083-084-142000- /O.CAN.KRAH.FR.Y.0002.000000T0000Z-061014T1200Z/ /O.CON.KRAH.FR.Y.0003.061015T0700Z-061015T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-WILSON-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...WILSON...ALBEMARLE...TROY...SOUTHERN PINES...SANFORD... WADESBORO...ROCKINGHAM 759 AM EDT SAT OCT 14 2006 ...FROST ADVISORY IS CANCELLED... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY... THE FROST ADVISORY IN EFFECT THROUGH 8 AM THIS MORNING HAS EXPIRED. A FROST ADVISORY IS IN EFFECT AGAIN EARLY SUNDAY MORNING FROM 3 AM TO 8 AM. THE FROST ADVISORY FOR EARLY THIS MORNING HAS EXPIRED. A FROST ADVISORY IS IN EFFECT AGAIN FOR LATE TONIGHT THROUGH EARLY SUNDAY MORNING...FROM 3 AM TO 8 AM EDT SUNDAY. SLIGHTLY COLDER TEMPERATURES ARE EXPECTED LATE TONIGHT AND EARLY SUNDAY MORNING. LOWS IN THE LOWER 30S ARE EXPECTED OVER MUCH OF THE PIEDMONT AND MID 30S IN THE COASTAL PLAIN. THESE COLD TEMPERATURES IN COMBINATION WITH CLEAR SKIES AND LIGHT WINDS WILL RESULT IN SCATTERED TO WIDESPREAD FROST AGAIN LATE TONIGHT THROUGH EARLY SUNDAY MORNING. THE RISK OF FROST WILL BE GREATEST IN RURAL...LOW AND SHELTERED AREAS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING THEM INSIDE TONIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ NCZ042-077-142000- /O.CON.KRAH.FR.Y.0003.061015T0700Z-061015T1200Z/ JOHNSTON-HARNETT- INCLUDING THE CITIES OF...SMITHFIELD...LILLINGTON 759 AM EDT SAT OCT 14 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY... A FROST ADVISORY IS IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY. LOWS TONIGHT WILL FALL INTO THE MID 30S AND SCATTERED FROST IS LIKELY FROM 3 AM THROUGH 8 AM SUNDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PEOPLE WHO WOULD LIKE TO SAVE SENSITIVE OUTDOOR PLANTS SHOULD COVER THEM OR BRING THEM INSIDE TONIGHT. $$ RA
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Oct 13, 3:35 AM EDT, 49 minutes earlier.
Area forecast discussion, Oct 13, 3:35 AM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 335 AM EDT FRI OCT 13 2006 .SHORT TERM /TODAY THROUGH SUNDAY/... TODAY: Q-VECTOR FORCING AND A 50-60 KT MID LEVEL JETLET CONTINUE TO PRODUCE BROKEN ALTOCUMULUS OVER NORTHERN AL/GA... AND AS THIS JET ROUNDS THE TROUGH BASED AND PASSES OVER CENTRAL/EASTERN NC THIS MORNING WITH MODERATE Q-VECTOR CONVERGENCE OVER NC... EXPECT THE MID CLOUDS TO FILL IN FOR PARTLY TO MOSTLY CLOUDY SKIES OVER MUCH OF THE CWA... BUT MAINLY EASTERN SECTIONS... THROUGH MIDDAY. THE POLAR FRONT HAS BEEN DROPPING SLOWLY SOUTHEAST OVER THE LAST SEVERAL HOURS AND THIS PACE SHOULD CONTINUE THIS MORNING WITH SURFACE DEWPOINTS PLUMMETING. DESPITE THE MID LEVEL OMEGA... WITH SUCH A DRY SUBCLOUD LAYER THE CHANCES FOR MEASURABLE RAIN APPEAR SMALL AND WILL GO WITH JUST SCATTERED SPRINKLES THIS MORNING OVER ALL BUT THE NORTHWEST CWA. EXPECT INCREASING SUNSHINE IN THE AFTERNOON. HIGHS PRIMARILY IN THE LOWER-MID 60S ARE CONSISTENT WITH THE PREVIOUS FORECAST... LATEST MOS GUIDANCE... AND OUR LOCAL MAX TEMP TECHNIQUE WITH A LOW LEVEL DRY ADIABATIC PROFILE. TONIGHT THROUGH SUNDAY: A RELATIVELY QUIET PERIOD WITH THE MODIFYING POLAR HIGH BUILDING IN FROM THE WEST-SOUTHWEST. CONCERN EXISTS TONIGHT FOR SCATTERED FROST OVER THE NORTHWESTERN PIEDMONT WITH SURFACE WINDS DECREASING TO LESS THAN 5 KT AND LOW TEMPS IN THE MID 30S. LOW AND SHELTERED LOCATIONS ARE LIKELY TO BE A FEW DEGREES COLDER THAN URBAN LOCATIONS IN THE TRIAD REGION. SURFACE DEWPOINTS ARE PROJECTED TO BE IN THE UPPER 20S TO NEAR 30... WHICH WILL RESULT IN ENOUGH SPREAD FOR MINIMAL FROST IN THE MILDER LOCATIONS... HOWEVER OUTLYING AREAS MAY SEE RELATIVE HUMIDITIES SUFFICIENT FOR PATCHY FROST. WILL ISSUE A FROST ADVISORY FOR THE NORTHWESTERN COUNTIES FOR LATE TONIGHT. LOWS 34-41 ACROSS THE CWA. THE LAST BIG BATCH OF VORTICITY SWINGS AROUND THE POLAR VORTEX BASE THROUGH THE ST. LAWRENCE VALLEY OVER THE WEEKEND. MOSTLY CLEAR SKIES ARE EXPECTED OVER NC INTO SUNDAY AS THE SURFACE HIGH BUILDS IN. MODEL THERMAL AND MOISTURE PROFILES DO SUGGEST POSSIBLE OROGRAPHICALLY ENHANCED HIGH CLOUDS LATE SATURDAY NIGHT INTO SUNDAY MORNING... AS A WEAK SURFACE TROUGH DROPS THROUGH THE REGION. HIGHS 65-70 SATURDAY... THEN LOWS 35-42 AND HIGHS 66-72 SUNDAY. DUE TO THE GFSS MULTIPLE SUSPECT MID LEVEL PERTURBATIONS... PREFER THE NAMS SLOWER INCREASE IN HIGH CLOUDS SUNDAY AFTERNOON AHEAD OF THE NEXT SYSTEM IN THE SOUTHERN STREAM. -GIH && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... VERY FEW CHANGES NEEDED. AGREEMENT BETWEEN THE GFS AND ECMWF ON THE EJECTION OF THE SOUTHERN STREAM VORTEX ISNT PERFECT BUT ITS IMPROVING COMPARED TO WHAT IT WAS EARLIER THIS WEEK. THE GULF OPENS UP STARTING MONDAY WITH A BRISK SOUTHERLY 850 MB FLOW. ISENTROPIC UPGLIDE PICKS UP IN EARNEST MONDAY NIGHT... AND HAVE BROUGHT IN THE HIGH CHANCE POPS ABOUT 6 HOURS EARLIER. THE GFS THEN KEEPS THIS VORTICITY MAX INTACT AS IT TRAVERSES NC... LIKELY OVERBLOWN DUE TO CONVECTIVE FEEDBACK... WHILE THE ECMWF DAMPENS THE WAVE AS IT ENCOUNTERS THE UPPER RIDGING OVER THE GULF. LATER SHIFTS MAY NEED TO RAISE POPS UP TO LIKELY OR HIGHER ONCE TIMING BECOMES MORE DEFINED... BUT FOR NOW WILL KEEP POPS AT HIGH CHANCES THROUGH TUESDAY. HAVE BUMPED TUESDAY MAX TEMPS DOWN A COUPLE OF DEGREES WITH SHOWERS AND CLOUDY SKIES. THEN MEAN RIDGING BUILDS FROM THE GULF UP THROUGH THE SOUTHEAST STATES WITH POSITIVELY TILTED MEAN TROUGHING FROM CENTRAL CANADA TO THE SOUTHWEST STATES... AND HAVE HELD ONTO THE TRANSITION TO DRY WEATHER FOR WEDNESDAY/THURSDAY WITH TEMPERATURES CLIMBING TO ABOVE NORMAL. -GIH && .AVIATION... ALTOCUMULUS/ALTOSTRATUS BEGINNING TO EXPAND ACROSS WESTERN INTO CENTRAL NC AT 300 AM. THIS JET INDUCED CLOUDINESS IS EXPECTED TO OVERSPREAD ALL OF CENTRAL NC THROUGH 12Z... THEN EXIT TO THE NE BETWEEN 14Z-19Z. OTHERWISE... VFR CONDITIONS EXPECTED THROUGH THE DAY INTO TONIGHT. -PWB && .RAH WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FOR NCZ007-021>023-038-039 FROM 2 AM SATURDAY TO 7 AM SATURDAY. && SHORT TERM...HARTFIELD LONG TERM...HARTFIELD AVIATION...BADGETT
Hazardous weather outlook, Oct 13, 4:13 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 413 AM EDT FRI OCT 13 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-140815- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 413 AM EDT FRI OCT 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS POSSIBLE OVER NORTHWEST SECTIONS OF THE PIEDMONT TONIGHT... WITH LOW TEMPERATURES EXPECTED TO BE IN THE MID 30S. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS ARE EXPECTED OVER CENTRAL NORTH CAROLINA MONDAY NIGHT THROUGH TUESDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GIH
Nearby
Frost Advisories in North Carolina, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.